excessively tired?? - page 2

Alright....all you ER and med/surg nurses, lend me your eyes.... I've been excessively tired lately...and I mean to the point now that even as I'm typing this, I feel all fuzzy and... Read More

  1. by   frann
    i know! i know! i know!

    mild case of dehydration

    push some fluids and see if you feel better :spin:
  2. by   shay
    Well, thanks y'all...skipping the claritin and seeing what happens. And I plan to push fluids frann.....

    Got my recheck w/my doc in one week.
  3. by   ma kettle
    why not just give in an go to bed and sleep. it may be just a bug. Sleep and relax, maybe your body just needs rest.
  4. by   Dr. Kate
    It could also be the allergies themselves, in addition to the claritin. You might want to look into Zycam allergy. It's a homeopathic remedy available OTC. Finally helped me break a bad seige of the allergy miseries.
    But really, when you're body is insisting on sleep, wisdom says sleep. And try to stay hydrated.
  5. by   VickyRN
    Perhaps the antibiotic rx is making you tired. Another thing to consider... if you are on oral contraceptives AND taking antibiotics (erythromycin, I think), you can get pregnant. The antibiotics nullify the effects of the contraceptives.
  6. by   NurseDennie
    Wow - I can tell you guys are all younger than I am. You're thinking pregnancy, mononucleosis, and I'm thinking medication, CHF, MI, dehydration, etc., etc.

    I'll put my bet on the med.

    Love

    Dennie
  7. by   mattsmom81
    Claritin had the same effect on my hubby...also Sudafed ...which wires me.....isn't it funny how this stuff hypes some folks and puts others to sleep?

    Hope it resolves off the med a few days...

close